Alert archive / Florida / Frost Advisories in 2009

Frost Advisory 4, NWS Mobile, AL

November 25, 2009

NWS Mobile, AL issued this frost advisory at Nov 25, 2009, 4:34 PM EST. It took effect at Nov 27, 2009, 3:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 25, 2009, 4:34 PM EST (21:34 UTC)
In effect from
Nov 27, 2009, 3:00 AM EST
Expired
Nov 26, 2009, 5:55 AM EST
In force
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMOB 252134
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
334 PM CST WED NOV 25 2009

...FREEZE WATCH IN EFFECT FOR EARLY FRIDAY MORNING ACROSS PORTIONS
OF INTERIOR SOUTHEAST MISSISSIPPI AND THE INLAND COUNTIES OF
SOUTHWEST ALABAMA AND THE FLORIDA PANHANDLE...

...FROST ADVISORY IN EFFECT FOR EARLY FRIDAY MORNING ACROSS PORTIONS
OF COASTAL REGIONS OF COUNTIES IN SOUTHWEST ALABAMA AND FLORIDA...

.COLD DRY AIR BEHIND A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE
REGION. DIMINISHING WINDS AND CLEAR SKIES THURSDAY NIGHT AND AROUND
SUNRISE FRIDAY MORNING WILL PROVIDE EFFICIENT RADIATION COOLING WHICH
WILL ENABLE WIDESPREAD TEMPERATURES TO FALL BELOW FREEZING FOR A FEW
HOURS INLAND. TEMPERATURES WILL ALSO FALL INTO THE MID 30S IN SOME
LOCATIONS BRINGING FROST CONDITIONS ALONG BUT WELL INLAND OF THE
COAST AND BAYS.

ALZ063-064-FLZ002-004-006-260545-
/O.NEW.KMOB.FR.Y.0004.091127T0800Z-091127T1300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...PACE...MILTON...WRIGHT...SEMINOLE...EGLIN AFB...
VALPARAISO
334 PM CST WED NOV 25 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FROST ADVISORY
WHICH IS IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY.

OVERNIGHT MINIMUM TEMPERATURES LATE THURSDAY NIGHT INTO FRIDAY
AROUND SUNRISE ARE LIKELY TO FALL INTO THE MID 30S BRINGING FROST
CONDITIONS TO MANY LOCATIONS ALONG BUT WELL INLAND OF THE COAST AND
BAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-260545-
/O.NEW.KMOB.FZ.A.0004.091127T0800Z-091127T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
334 PM CST WED NOV 25 2009

...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING AROUND SUNRISE...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH EARLY
FRIDAY MORNING.

COLD DRY AIR BEHIND A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE
REGION. DIMINISHING WINDS AND CLEAR SKIES THURSDAY NIGHT AND FRIDAY
AROUND SUNRISE WILL PROVIDE EFFICIENT RADIATION COOLING WHICH WILL
ENABLE WIDES READ TEMPERATURES TO FALL BELOW FREEZING LATE THURSDAY
NIGHT AND FRIDAY AROUND SUNRISE FOR A FEW HOURS INLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
000 
WWUS74 KMOB 260411
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1011 PM CST WED NOV 25 2009

...FREEZE WATCH IN EFFECT FOR EARLY FRIDAY MORNING ACROSS
PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND THE INLAND
COUNTIES OF SOUTHWEST ALABAMA AND THE FLORIDA PANHANDLE...

...FROST ADVISORY IN EFFECT FOR EARLY FRIDAY MORNING ACROSS
COASTAL REGIONS OF SOUTHWEST ALABAMA AND THE FLORIDA PANHANDLE...

.COLD DRY AIR BEHIND A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE
REGION. DIMINISHING WINDS AND CLEAR SKIES THURSDAY NIGHT AND
AROUND SUNRISE FRIDAY MORNING WILL PROVIDE EFFICIENT RADIATION
COOLING WHICH WILL ENABLE WIDESPREAD TEMPERATURES TO FALL BELOW
FREEZING FOR A FEW HOURS INLAND. TEMPERATURES WILL ALSO FALL INTO
THE MID 30S IN SOME LOCATIONS BRINGING FROST CONDITIONS ALONG BUT
WELL INLAND OF THE COAST AND BAYS.

ALZ063-064-FLZ002-004-006-261200-
/O.CON.KMOB.FR.Y.0004.091127T0800Z-091127T1300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...PACE...MILTON...WRIGHT...SEMINOLE...EGLIN AFB...
VALPARAISO
1011 PM CST WED NOV 25 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM CST
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY. 

OVERNIGHT MINIMUM TEMPERATURES LATE THURSDAY NIGHT INTO FRIDAY
AROUND SUNRISE ARE LIKELY TO FALL INTO THE MID 30S BRINGING FROST
CONDITIONS TO MANY LOCATIONS ALONG BUT WELL INLAND OF THE COAST
AND BAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-261200-
/O.CON.KMOB.FZ.A.0004.091127T0800Z-091127T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
1011 PM CST WED NOV 25 2009

...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING. 

COLD DRY AIR BEHIND A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE
REGION. DIMINISHING WINDS AND CLEAR SKIES THURSDAY NIGHT AND
FRIDAY AROUND SUNRISE WILL PROVIDE EFFICIENT RADIATION COOLING
WHICH WILL ENABLE WIDESPREAD TEMPERATURES TO FALL BELOW FREEZING
LATE THURSDAY NIGHT AND FRIDAY AROUND SUNRISE FOR A FEW HOURS
INLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
000 
WWUS74 KMOB 261055
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
455 AM CST THU NOV 26 2009

...A FREEZE WARNING IS IN EFFECT FOR EARLY FRIDAY MORNING ACROSS
INTERIOR SOUTHEAST MISSISSIPPI...SOUTH AND SOUTHWEST ALABAMA AND THE
FLORIDA PANHANDLE GENERALLY NORTH OF INTERSTATE 10...

.A COOL AIR MASS OVER THE AREA THIS MORNING WILL BE REINFORCED LATER
THIS AFTERNOON  AS HIGH PRESSURE CONTINUES TO ADVANCE EAST INTO THE AREA.
FREEZING TEMPERATURES ARE POSSIBLE BY FRIDAY MORNING AS THE COLD AIR
SINKS DEEPER INTO THE REGION. FORECAST FRIDAY MORNING LOW
TEMPERATURES ARE NEAR OR JUST BELOW FREEZING GENERALLY NORTH OF A
CRESTVIEW...MOBILE...WIGGINS LINE.

ALZ063-064-FLZ002-004-006-261200-
/O.CAN.KMOB.FR.Y.0004.091127T0800Z-091127T1300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...PACE...MILTON...WRIGHT...SEMINOLE...EGLIN AFB...
VALPARAISO
455 AM CST THU NOV 26 2009

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FROST
ADVISORY. 

THE AIR MASS IS EXPECTED TO BE TOO DRY FOR FROST TO FORM TONIGHT.
THERE MAY BE SOME PATCHY FROST IN SHELTERED AREAS AWAY FROM THE WIND.

$$

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-261900-
/O.UPG.KMOB.FZ.A.0004.091127T0800Z-091127T1300Z/
/O.NEW.KMOB.FZ.W.0003.091127T0800Z-091127T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
455 AM CST THU NOV 26 2009

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING A FEW HOURS AFTER
MIDNIGHT AND PERSIST UNTIL AROUND SUNRISE FRIDAY FOR THE AREA
GENERALLY NORTH OF INTERSTATE 10 FROM CRESTVIEW TO MOBILE AND FROM
MOBILE TO STONE COUNTY MISSISSIPPI. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS LOW TEMPERATURES ARE EXPECTED TO BE AT OR
BELOW FREEZING FOR 3 TO 5 HOURS. THESE CONDITIONS WILL HARM OR KILL
COLD SENSITIVE CROPS...VEGETATION AND TROPICAL PLANTS LEFT UNPROTECTED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Nov 25, 12:42 PM EST, 3 hours 52 minutes earlier.

Area forecast discussion, Nov 25, 12:42 PM EST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1142 AM CST WED NOV 25 2009

.AVIATION...(18Z ISSUANCE) LITTLE CHANGE TO PREVIOUS FORECAST. VFR
FOR NEXT 24 HR.

/77

*********************  PREVIOUS *************

.SHORT TERM (TODAY AND TONIGHT)...THE DRY COLD FRONT MOVING THROUGH
THE AREA MOVES EAST OF THE AREA BY MIDDAY WITH LAYER LIFTED CLOUDS
IN THE VICINITY OF THE FRONT CLEARING DURING THE MORNING INTO THE
EARLY AFTERNOON.  NEAR SEASONABLE TEMPERATURES TODAY ARE FOLLOWED BY
A COOL NIGHT AS COOLER AIR FILTERS INTO THE REGION. 29/DE

&&

.LONG TERM (THANKSGIVING DAY THROUGH TUESDAY)...DEEPENING MID/UPPER
LEVEL TROF OVER THE EASTERN PART OF THE COUNTRY THANKSGIVING DAY WILL
MOVE OFF THE EAST COAST THROUGH SATURDAY...WITH HIGH PRESSURE BOTH
SFC AND ALOFT BUILDING OVER THE SOUTHEASTERN STATES IN ITS WAKE. THIS
WILL RESULT IN COOLER THAN NORMAL TEMPERATURES ACROSS THE REGION
THURSDAY THROUGH FRIDAY NIGHT...WITH DAYTIME HIGHS GENERALLY IN THE
LOWER 60S AND OVERNIGHT LOWS FALLING INTO THE 30S AT MOST LOCATIONS.
BY SATURDAY AND SATURDAY NIGHT...THE SFC HIGH PRESSURE WILL BE MOVING
EAST OF OUR AREA...WITH GULF RETURN FLOW BEGINNING TO SET UP...THUS
SLIGHTLY MODERATING TEMPS ARE EXPECTED DURING THE EARLY PART OF THE
WEEKEND. MOSTLY CLEAR SKIES AND NO PCPN EXPECTED THURSDAY THROUGH
SATURDAY. WILL START TO SEE SOME CHANGES TO THE WEATHER PATTERN ON
SUNDAY AS THE NEXT STORM SYSTEM EXPECTED TO EFFECT OUR AREA BEGINS
TO DEVELOP OVER THE PLAINS STATES. BY LATE SUNDAY NIGHT INTO
MONDAY...MOST MODELS ARE INDICATING STRONG LOW PRESSURE DEVELOPING
OVER THE SOUTHERN PLAINS...LIKELY MOVING EAST-NORTHEAST TOWARD THE
TENNESSEE VALLEY REGION THROUGH MONDAY NIGHT. THIS SHOULD BRING THE
ASSOCIATED COLD FRONT ACROSS THE FCST AREA...MOST LIKELY MONDAY
AFTERNOON AND MONDAY NIGHT. RAIN CHANCES WILL GO UP SHARPLY MONDAY IN
ASSOCIATION WITH THIS SYSTEM...AND THERE IS A GOOD CHANCE OF
THUNDERSTORMS ACROSS THE ENTIRE AREA DURING THE SUNDAY NIGHT THROUGH
MONDAY NIGHT TIME FRAME. AT THIS TIME...THE AREA IS NOT OUTLOOKED FOR
SEVERE WEATHER...BUT THIS WEATHER PATTERN HAS THE POTENTIAL TO RESULT
IN SOME STRONG TO SEVERE STORMS OVER OUR AREA AROUND THE MONDAY AND
MONDAY NIGHT TIME FRAME. WE WILL HAVE TO MONITOR FOR THIS
POSSIBILITY...AND ADJUST THE FCST ACCORDINGLY AS WE GET CLOSER TO
THE EVENT AND MORE DATA BECOMES AVAILABLE. RAIN CHANCES LOOK TO
CONTINUE THROUGH TUESDAY IN THE WAKE OF THE FRONT AS UPPER DYNAMICS
REMAIN IN PLACE ACROSS THE REGION...BUT THIS PCPN IS EXPECTED TO BE
LESS CONVECTIVE IN NATURE AT THIS TIME. AS THIS SYSTEM APPROACHES
DURING THE EARLY PART OF NEXT WEEK...TEMPERATURES ARE EXPECTED TO
CONTINUE TO MODERATE SLIGHTLY...TO NEAR NORMAL OR SLIGHTLY ABOVE.
12/DS

&&

.AVIATION (12Z ISSUANCE)...VFR CONDITIONS CONTINUE FOR THE NEXT 24
HOURS.  WILL NEED TO HAVE TEMPO GROUPS IN THE FIRST SEVERAL HOURS OF
THE TAF DUE TO PATCHES OF STRATOCUMULUS NEAR 3 KFT AND POSSIBLY
LIGHT FOG BUT OTHERWISE CLEARING SKIES PREVAIL DURING THE DAY.
NORTHERLY WINDS AT 5 TO 10 KNOTS DURING THE DAY DECREASE TO AROUND 5
KNOTS TONIGHT. 29/DE

&&

.MARINE...AN OCCLUDED SYSTEM MOVES ACROSS THE GREAT LAKES TODAY AND
BRINGS A COLD FRONT THROUGH THE MARINE AREA.  LIGHT TO MODERATE
NORTHERLY WINDS OVER THE COASTAL WATERS INCREASE SLIGHTLY OVERNIGHT
THEN INCREASE FURTHER THURSDAY AS A LARGE HIGH BUILDS INTO THE
REGION FROM THE SOUTHERN PLAINS.  A SMALL CRAFT ADVISORY MAY BE
REQUIRED FOR THE 20-60 NM PORTION FOR THURSDAY AFTERNOON AND EVENING
AS WINDS NEAR 20 KNOTS OFFSHORE.  THE OFFSHORE FLOW SUBSIDES QUICKLY
FRIDAY MORNING AS THE CENTER OF THE SURFACE HIGH NEARS THE AREA THEN
WINDS VEER AROUND TO THE SOUTHEAST ON SATURDAY AS THE SURFACE HIGH
MOVES EAST OF THE MARINE AREA.  THE ONSHORE FLOW INCREASES SUNDAY
INTO SUNDAY NIGHT AS A SYSTEM ADVANCES ACROSS TEXAS. 29/DE

&&

.FIRE WEATHER...A COLD FRONT IS MOVING EAST ACROSS THE REGION EARLY
THIS MORNING...WITH LITTLE TO NO SIGNIFICANT PRECIPITATION OCCURRING
ALONG THE FRONT...EXCEPT FOR OUT OVER THE GULF WATERS WELL SOUTH OF
THE REGION. DRIER AND SLIGHTLY COOLER AIR WILL BE FILTERING INTO THE
AREA IN THE WAKE OF THE FRONT. AFTERNOON RELATIVE HUMIDITIES COULD
FALL TO NEAR CRITICAL THRESHOLDS OVER THE WESTERN FLORIDA PANHANDLE
THURSDAY AND FRIDAY AFTERNOONS...BUT NOT OF LONG ENOUGH DURATION TO
WARRANT A FIRE WEATHER WATCH/WARNING AT THIS TIME. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      69  40  62  36 /  05  05  05  00
PENSACOLA   69  43  63  38 /  05  05  05  05
DESTIN      68  48  63  43 /  05  05  05  05
EVERGREEN   66  36  61  33 /  05  05  05  05
WAYNESBORO  65  35  60  32 /  05  05  05  00
CAMDEN      65  37  60  34 /  05  05  05  05
CRESTVIEW   70  37  64  33 /  05  05  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 25, 5:50 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
450 AM CST WED NOV 25 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-261200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
450 AM CST WED NOV 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NORTHERLY WINDS OVER THE MARINE AREA WILL BECOME MODERATE TO STRONG
WELL OFFSHORE TONIGHT AND MAY CREATE HAZARDOUS CONDITIONS FOR SMALL
CRAFT.  NO OTHER FORMS OF HAZARDOUS WEATHER ARE ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MODERATE TO STRONG NORTHERLY WINDS OVER MUCH OF THE MARINE AREA
THURSDAY INTO THURSDAY NIGHT WILL DECREASE ON FRIDAY.  UNTIL THE
WINDS SUBSIDE...THESE STRONG WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR SMALL CRAFT.

A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION MONDAY INTO MONDAY
NIGHT AND BRINGS A COLD FRONT THROUGH THE AREA.  ALTHOUGH SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME...THIS NEXT LOW PRESSURE
SYSTEM WILL NEED TO BE MONITORED OVER THE NEXT SEVERAL DAYS FOR THE
POTENTIAL TO PRODUCE SEVERE WEATHER.  AT THIS TIME...THE LOW
PRESSURE SYSTEM LOOKS SET TO PRODUCE STRONG WINDS OVER THE MARINE
AREA FROM SUNDAY NIGHT THROUGH TUESDAY WHICH MAY CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS
WILL NOT BE REQUIRED THROUGH TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 4:34 PM ESTFreeze WatchMOB13 hr

Nearby

Frost Advisories in Florida, 2009Frost Advisories in Alabama, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.